# SDR 95FDEA01444

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C113-02) ON INSIDE SKIN AND NOSE DOOR CUT OUT FRAME BS 211, RBL 19, WL 172.  REMOVED FASTENERS FOR T-CHORD EXT SKIN BS 211 FRAME AND WEB.  CLEAN AND TREATED CORROSION, ALODINED, PRIMED AND RE-INSTALLED FASTENERS.  REMOVED DOOR CUT OUT FRAME WEB, FABRICATED NEW WEB, ALODINED, PRIMED AND INSTALLED.  WORK DONE IAW SRM 53-10-1.
